Search Discussions

Main Content

  • ktwolf426
    Hi! My husband was given the infusions of Ocrevuz last month and I was wondering if anyone else has started them. I would love to hear others thoughts on the drug and keep in touch about any results.
  • reddeb
    I got my 1st dose on 6/14 & the second dose 6/24/17.  I too, would like to hear any thoughts or results.  So far, the only difference I've noticed for myself is weight gain.  I've some how managed to gain exactly 10 pounds, nothing fits right and I don't feel very good.  I see my nuerolgest at the end of the week so I will ask him about it then.  My friend who is a nurse, thinks the weight gain is because of the steriod they put in the medicication.  I also feel very tired, more so then before, I'm hoping that will pass.  Otherwise, I'm waiting for the miracle to happen...............I'm PPMS so I will take any improvement I can get (except weight gain)!!!!!   Good luck to your husband and yourself!!!!!!! 
  • recumbentoutofshape
    Hi kt, I'm not currently taking Ocrevus but I want to try it. I think I've recently moved into PPMS after about 15 years of RRMS. I've tried Rebif, Avonex, Cpoaxone, and Tecfidera to no avail, or had to quit due to side effects. So I have no experience to offer you at this point but later this year I hope I will. I am interested in following comments on this thread and follow other's experiences. Thx Ian
  • sweetie
    Hi KTWolf,

         I had my first half dose (180 mg) on May 16 and my second half dose (180 mg) on May 30.  Since then my walking is much better, use my quad cane much less.  Feel like I have more energy.  However, I have had chronic nausea since May 17 (the day after first half)  My neurologist said that nausea is a side effect.  I also have Gastroparesis (from MS) which may affect it.  I have my full dose on NOvember 14
  • MS-Wife
    Hi, kt.  My husband has primary progressive ms and had his first two infusions in February and will have his next infusion in August.  We have started to see some improvement in his walking but so many other things impact him its hard to say yet.  His neurologist said it would likely be after this next infusion before he sees much difference.  But he's seen more good days than in the past and it seems to have stabilized.  I really pray it at least stops the steep decline - which it seems it might be doing; and would love to see some improvement.  He didn't have any side effects from the original infusions, which I understand is the best you can hope for at first.  I'd be very interested to hear how it goes for you and others.  
  • Jerrie
    Hello. I've been participating in the Ocrevus study for over three years now. I only discovered a few months ago that I've been receiving the drug and not the placebo. I have to tell you that the drug seems to have slowed the progression down significantly, but it hasn't stopped it completely and it certainly hasn't given me anything back. I've almost no side effects, but I'm definitely sleepy and more fatigued for the next couple of days. Fortunately that wears off. 
    I feel like I was on a bullet train to the end, but now I'm on a local. It's still headed in the same direction but it's a lot slower. I wish I could tell you that the symptoms have disappeared and I'm back to normal, but unfortunately that isn't the case. Good luck!
  • reddeb
    Hey Jerrie, thank you so much for your response, I really appreciate hearing what you have experienced since receiving the drug Ocrevus.  I too feel like I'm on the bullet train, my M.S. is just getting worse, fast..  I wish the drug would reverse things but I will be happy if I don't get any worse.  I guess I will continue getting the drug as long as my debit card lasts, Right now I only pay $5.00 per treatment.  When that ends and the price of the drug is $65,000 a year as reported on the news and I'll stop waiting for the miricle that was shown.  Take care of yourself!
  • dearsylvan
    Thank you, Jerri! My neurologists are planning to switch me to Ocrevus, so this helps put my anxious mind more at ease.
  • jennifer_m
    My neurologist told me about Ocrevus about two months before the FDA approved it for use in the U.S.A.  My arm was severely sore after my initial and piggyback dose, I still have balance issues, my feet are still dead to the world, my doctor fought tooth and nail to get my insurance to approve it, but my vertigo has improved and my gait is a bit more steady.  I don't really need to use drivable carts at the supermarket anymore, I can look upwards and not be as dizzy, and I don't miss the three times weekly Copaxone shots at all.  Granted, I've always had good responses to medicine for the most part, but I'm feeling the change little by little.
    Here's to hoping it works out well for the husband.
  • charlesainsley
    I just found a couple of months back that I've been getting the medication and not the fake treatment. Coursework Services I need to reveal to you that the medication appears to have backed the movement off essentially, yet it hasn't ceased it totally and it unquestionably hasn't given me anything back. 
  • shauntait
    I truly supplicate it, at any rate, stops the precarious decay - which it appears it may do; and would love to see some change. Coursework Help He didn't have any symptoms from the first implantations, which I comprehend is as well as can be expected seek after at first. 
  • henrymitchell
    Initially, you will be given an IV with liquids, for the most part, 1-2 sacks before the epidural. I had a couple of truly awful compressions right off the bat in my work, I was 2 cm. My specialist enabled me to get an epidural that early. Not all specialists do that, some hold up until 5 or 6 cm since it can back off work. It improved the situation Write My Paper | ClickEssay.com and I was given Pitocin, however, I felt nothing so it didn't trouble me...
  • sharon-peer
    Hi.  Hope your husband is doing well. My daughter just had her first infusion today. It appears to have gone well except for a blown vein in the arm.  She's home sleeping now.  I will keep you posted as to her progress. 
    Good luck everyone!
    Sharon
  • euankurtis
    Alcohol and Drugs are inevitable, once someone starts Alcohol or taking drugs whether for fun, you'll never know that when it becomes addiction from fun, so never take such intoxication things non-serioulsy it'll destroy your whole life and you can't do anything....
    Essay Writing Service UK
  • DeeDee
    Hi. I began taking Ocrevus over a year ago. I was able to get into a study. No side effects at all which was great (except no sleep at all the first nights due to the steroids). Unfortunately, I am very slowly getting worse. No change there. I have had 4 infusions (the first 2 were 1/2 doses) so iIcan only hope it will stop progressing. 
  • ashleychad091
    How to keep a distance from drugs and alcohol, if a person is a newbee of drug addiction then it might be easier to stop him from taking drugs or drinking alcohol further, but the prime issue is to stop the older one's who has taken drugs for 5 to 10 years...write my assignments